Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Invariance of the $ L$-regularity of compact sets in $ {\bf C}\sp{N}$ under holomorphic mappings

Author: W. Pleśniak
Journal: Trans. Amer. Math. Soc. 246 (1978), 373-383
MSC: Primary 32E30; Secondary 32E20
MathSciNet review: 515544
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The property for a polynomially convex compact set E in $ {C^N}$ that the Siciak extremal function $ {\Phi _E}$ be continuous or, equivalently, that E satisfy some Bernstein type inequality, is proved to be invariant under a large class of holomorphic mappings with values in $ {C^M}(M \leqslant N)$ including all open holomorphic mappings. Local specifications of this result are also given.

References [Enhancements On Off] (What's this?)

  • [1] M. S. Baouendi and C. Goulaouic, Approximation of analytic functions on compact sets and Bernstein's inequality, Trans. Amer. Math. Soc. 189 (1974), 251-261. MR 0352789 (50:5275)
  • [2] L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. MR 0203075 (34:2933)
  • [3] B. Josefson, On the equivalence between locally polar and globally polar sets for plurisubharmonic functions on $ {C^N}$, Ark. Mat. (1978). MR 0590078 (58:28669)
  • [4] N. S. Landkof, Foundations of modern potential theory, Moscow, 1966 (Russian).
  • [5] W. Pleśniak, On superposition of quasianalytic functions, Ann. Polon. Math. 26 (1972), 75-86. MR 0308443 (46:7557)
  • [6] -, Quasianalytic functions in the sense of Bernstein, Dissertationes Math. 147 (1977), 1-65. MR 0427674 (55:705)
  • [7] -, Remarques sur une généralisation de l'inégalité de S. Bernstein, C. R. Acad. Sci. Paris Sér. A 284 (1977), 1211-1213.
  • [8] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc. 105 (1962), 322-357. MR 0143946 (26:1495)
  • [9] -, Extremal plurisubharmonic functions in $ {C^N}$, Proceedings of the First Finnish-Polish Summer School in Complex Analysis at Podlesice (Łódź 1977), University of Łóodź, pp. 115-152.
  • [10] J. Siciak and Nguyen Thanh Van, Remarques sur l'approximation polynomiale, C. R. Acad. Sci. Paris Sér. A 279 (1974), 95-98. MR 0348145 (50:643)
  • [11] V. P. Zaharjuta, Extremal plurisubharmonic functions, orthogonal polynomials and Bernstein-Walsh theorem for analytic functions of several complex variables, Ann. Polon. Math. 33 (1976), 137-148. (Russian) MR 0444988 (56:3333)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E30, 32E20

Retrieve articles in all journals with MSC: 32E30, 32E20

Additional Information

Keywords: Extremal function, Green function, approximation of analytic functions, polynomials, Bernstein inequality
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society